# SDR UPS805451

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, LT AND RT WING NR 1 FLAP VANES DELAMINATED ON BOTTOM SIDES.  REPLACED VANES PER MM 27-51-14.
